# SDR DXTA200400273

- Difficulty date: March 22, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600402
- Aircraft time: 6,882 hours, 5,612 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Contaminated
- Location: Anti Skid Sys
- Part time: 6,882 hours, 5,612 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

400 FEET ABOVE TOUCHDOWN THE POWER BRAKE LOW PRESSURE AND ANTI-SKID INOP ANNUNCIATOR LIGHTS INOP LIGHTS ILLUMINATED AND THE ANTI-SKID CB POPPED. - BLED AIRCRAFT BRAKE SYSTEM IAW CESSNA 560 MM CHAPTER 32-42-00.  SERVICED EMERGENCY BRAKE BOTTLE IAW CESSNA 560 MM CHAPTER 12-13-01, FOUND ANTI-SKID CONTROL BOX CONNECTOR TO HAVE HYDRAULIC FLUID INSIDE CONTROL BOX AND NOTICED A BURN ODOR.  CHECKED ALL HYDRAULIC LINES FOR LEAKS, REMOVED AND REPLACED ANTI-SKID CONTROL BOX IAW CESSNA 560 MM CHAPTER 32-42-00.
